# SDR AALA20160423001

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 82,060 hours, 22,686 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240663
- Part serial: 090C1764
- Condition: Faulty
- Location: Window Heat
- Part time: 33,386 hours, 9,426 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE, THE L1 COCKPIT WINDOW SHATTERED.  R & R L1 COCKPIT WINDOW NR 1 IAW AMM 56-11-01 & THE ASSOCIATED WINDOW HEAT TEMPERATURE CONTROLLER IAW AMM 30-41-01.  SEE ALSO AALA 20160425007.
